Universiti Teknologi Malaysia Institutional Repository

Oscillatory rotating flows of a fractional jeffrey fluid filling a porous space

Hayat, Tasawar and Khan, Masood and Fakhar, Kamran and Saidina Amin, Norsarahaida (2010) Oscillatory rotating flows of a fractional jeffrey fluid filling a porous space. Journal Of Porous Media, 13 (1). 29 -38. ISSN 1091-028X

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1615/JPorMedia.v13.i1.30

Abstract

Exact analytic solutions have been developed for three oscillatory flow problems in a rotating system. Constitutive equations of a Jeffrey fluid are considered. An incompressible and electrically conducting fluid occupies a porous space. The Hall and slip effects are analyzed. Fractional calculus and Fourier transform approaches are utilized in the present analysis. Graphs are plotted, and physical interpretation is made for the several cases of interest.

Item Type:Article
Uncontrolled Keywords:Porous space, Rotating flows
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:26625
Deposited By: Widya Wahid
Deposited On:18 Jul 2012 11:38
Last Modified:09 Nov 2018 16:09

Repository Staff Only: item control page